# SDR UALA2009020200365

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 65,079 hours, 18,741 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Actuator
- Part number: S343T00339
- Part serial: 960
- Condition: Faulty
- Location: Defuel Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN TANK TRANSFERRED INTO C TANK.  REPLACED RT DEFUEL VALVE ACTUATOR.
